Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Severe throat pain, fever, took meds, no help. What shall i do?

got pharyngytis two weeks ago with fever and severe throat pain, took Omnix 200 and ibuprofen for 3 days, then took omnix for 2 more days. gargled with Tantum solution for 4-5 days. After 2 days of stopping these medicines again got severe throat pain so visited an ENT specialist , he gave me painkillers and antibiotic-Flemikox for 5 days and asked to do gargling and take steam. I took it for 4 days and the throat pain came down due to painkillers, but the throat still felt filled with cough and when swallowing i felt discomfort every time. 2 days later, i.e. last evening again severe throat pain on one side of throat has started and I cannot swallow anything, my bodyache has started and I might get a fever in few hours. I have been drinking hot turmeric milk, and hot water, and doing salt water gargling.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi... thanks for using HCM..
you have had pharyngitis, and took treatment with antibiotics, but it is recurring..
you need to get certain investigations, by taking the throat swab, culture and sensitivity..see your ENT surgeon for this..
based on the report you need to put on antibiotics, analgesics..
continue salt water gargling, try to use clean purified water for drinking..
all the very best..
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor